About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2010 (2010), Article ID 191529, 16 pages
http://dx.doi.org/10.1155/2010/191529
Review Article

New Affine Coherent States Based on Elements of Nonrenormalizable Scalar Field Models

1Department of Physics, University of Florida, Gainesville, FL 32611, USA
2Department of Mathematics, University of Florida, Gainesville, FL 32611, USA

Received 23 December 2009; Accepted 15 April 2010

Academic Editor: S. T. Ali

Copyright © 2010 John R. Klauder. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. Klauder, “Remarks on nonrenormalizable interactions,” Physics Letters B, vol. 47, no. 6, pp. 523–525, 1973. View at Publisher · View at Google Scholar · View at Scopus
  2. N. Aronszajn, “La théorie des noyaux reproduisants et ses applications, Premiere Partie,” Proceedings of the Cambridge Philosophical Society, vol. 39, pp. 133–153, 1943. View at Publisher · View at Google Scholar
  3. N. Aronszajn, “Note additionnelle l'article La théorie des noyaux reproduisants et ses applications,” Proceedings of the Cambridge Philosophical Society, vol. 39, p. 205, 1943. View at Publisher · View at Google Scholar
  4. N. Aronszajn, “Theory of reproducing Kernels,” Transactions of the American Mathematical Society, vol. 68, pp. 337–404, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. R. Klauder, Beyond Conventional Quantization, Cambridge University Press, Cambridge, Mass, USA, 2000. View at MathSciNet
  6. J. R. Klauder, “Divergence-free nonrenormalizable models,” Journal of Physics A, vol. 41, no. 33, Article ID 335206, 15 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. R. Klauder, “Taming nonrenormalizability,” Journal of Physics A, vol. 42, no. 33, Article ID 335208, 7 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. R. Klauder, “The legacy of Alladi Ramakrishnan in the mathematical sciences,” (K. Alladi, J. R. Klauder, C. R. Rao, Eds.), Springer (2010, to appear); http://arxiv.org/abs/0904.2869.
  9. J. R. Klauder, “A new approach to nonrenormalizable models,” Annals of Physics, vol. 322, no. 11, pp. 2569–2602, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. I. Daubechies, S. Jaffard, and J.-L. Journé, “A simple Wilson orthonormal basis with exponential decay,” SIAM Journal on Mathematical Analysis, vol. 22, no. 2, pp. 554–573, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. R. Klauder, “Noncanonical quantization of gravity. I. Foundations of affine quantum gravity,” Journal of Mathematical Physics, vol. 40, no. 11, pp. 5860–5882, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. R. Klauder, “Noncanonical quantization of gravity. II. Constraints and the physical Hilbert space,” Journal of Mathematical Physics, vol. 42, no. 9, pp. 4440–4465, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus